# SDR EY2R56151

- Difficulty date: May 25, 2000
- Submitted: May 25, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Piper PA-24-250
- Engine: Lyc O540*
- Propeller: Hartzl HC82V*
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C08382
- Part serial: F3296F3636
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

CLAMP ASSY'S CORRODED ON BOTH INNER AND OUTER SURFACE.
